W. D. Lambert 1990

Full reference
W. D. Lambert. 1990. Rediagnosis of the Genus Amebelodon (Mammalia, Proboscidea, Gomphotheriidae), with a New Subgenus and Species, Amebelodon (Konobelodon) britti. Journal of Paleontology 64(6):1032-1040 [J. Alroy/J. Alroy/J. Ju]
Metadata
ID number:  2200
Created:  2001-03-02 15:01:32
Modified:  2017-05-28 07:30:42
Publication type:  journal article
Taxonomy:  stated without evidence
Language:  English
Taxonomic opinions (8) - view classification
'Amebelodon (Amebelodon) belongs to Amebelodon' according to Barbour 1927
'Amebelodon (Konobelodon) britti belongs to Amebelodon (Konobelodon)' according to W. D. Lambert 1990
'Amebelodon (Konobelodon) belongs to Amebelodon' according to W. D. Lambert 1990
'Amebelodon britti belongs to Amebelodon' according to W. D. Lambert 1990
'Amebelodon fricki is recombined as Amebelodon (Amebelodon) fricki' according to W. D. Lambert 1990
'Amebelodon belongs to Gomphotheriidae' according to W. D. Lambert 1990
'Torynobelodon loomisi belongs to Torynobelodon' according to W. D. Lambert 1990
'Torynobelodon belongs to Gomphotheriidae' according to W. D. Lambert 1990
Collections (3)